# SDR SWAA2022020428318

- Difficulty date: November 29, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 36,165 hours, 21,304 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FIXED T/E UPPER PANEL HORIZONTAL STIFFENER IS CRACKED AFT OF #2 PYLON AFT FAIRING / R/R STIFFENER IAW SRM 51-40-02.
